# SDR VNAA202011051111

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 39,411 hours, 30,347 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 08256H1851
- Condition: Cracked
- Location: Cockpit
- Part time: 24,124 hours, 18,862 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CLT THE RT SIDE WINDSHIELD CRACKED.  REMOVED AND REPLACED RT SIDE WINDSHIELD, IAW CRJ700 AMM 56-11-01-400-801.  OPERATIONS CHECK AND LEAK CHECK GOOD.
